# SDR 9503509937

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Attitude Ind
- Part number: 52237000004
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 32,356 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S VERTICAL GYRO FAILED ON ROTATION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 VERTICAL GYRO WITH NO HELP.  REPLACED NR 1 ATTITUDE DIRECTIONAL INDICATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
